# SDR IPXA2016040501690

- Difficulty date: March 8, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1229-1239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C CENTER WING UPPER SKIN BS 1229 TO BS 1239 XCW -83 TO XCW -87 HAS CORROSION ACCOMPLISHED BLEND REPAIR ON CENTER WING UPPER SKIN BS 1229 TO BS 1239 BETWEEN XCW -83 AND XCW -87 IAW EA 011-5754-01-A6166, REV I/R AND EO MD11-5730-60292-A.
